# SDR CA150929002

- Difficulty date: September 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 38,058 hours
- Engine: Ge GE90115B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CENTER HYDRAULIC QUANTITY LOW EICAS.  CTR SYS HYD SERVICED IAW AMM 12-12-01 PB301. DELTA P INDICATOR ON CENTER SYS FILTER CHECK SERVICEABLE.
